# SDR SIMA20250407002

- Difficulty date: April 7, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 22,487 hours, 15,216 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SSI 53-23-018 SHEAR CLIP CORRODED AT FR 88 BETWEEN STGR 27R-28R (LEVEL 2 CORROSION). RAR SHEAR CLIP AT FR88 BETWEEN STGR 27R-28R IAW EMB 175 SRM 51-40-08
